Title

Backward extension of recursively generated weighted shifts and quadratic hyponormality

Publication Date

2014

Journal

Integral Equations Operator Theory

Volume

79

First Page

49

Last Page

66

Abstract

Given the weight sequence for a subnormal recursively generated weighted shift on Hilbert space, one approach to the study of classes of operators weaker than subnormal has been to form a backward extension of the shift by prefixing weights to the sequence. We characterize positive quadratic hyponormality and revisit quadratic hyponormality of certain such backward extensions of arbitrary length, generalizing earlier results, and also show that a function apparently introduced as a matter of convenience for quadratic hyponormality actually captures considerable information about positive quadratic hyponormality.

This document is currently not available here.

Share

COinS